Alert archive / Texas / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 55, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this severe thunderstorm warning at May 19, 2021, 3:25 AM CDT for 6 counties in Texas. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 19, 2021, 3:25 AM CDT (08:25 UTC)
- Expired
- May 19, 2021, 4:15 AM CDT
- In force
- 50 min
- Issued by
- NWS Houston/Galveston, TX
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Brazoria County, TX, Colorado County, TX, Fort Bend County, TX, Jackson County, TX, Matagorda County, TX, Wharton County, TX
The radar
The Houston radar (KHGX), 155 km from the middle of the area, began a volume at 08:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 8.4 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2386 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 721 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 59 m²/s²
- 0-3 km storm-relative helicity
- 114 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 6.4
The text
As transmitted.
318
WUUS54 KHGX 190825
SVRHGX
TXC039-089-157-239-321-481-190915-
/O.NEW.KHGX.SV.W.0055.210519T0825Z-210519T0915Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Houston/Galveston TX
325 AM CDT Wed May 19 2021
The National Weather Service in League City has issued a
* Severe Thunderstorm Warning for...
Southern Colorado County in southeastern Texas...
Wharton County in southeastern Texas...
Jackson County in south central Texas...
Southwestern Fort Bend County in southeastern Texas...
Western Brazoria County in southeastern Texas...
Matagorda County in southeastern Texas...
* Until 415 AM CDT.
* At 325 AM CDT, severe thunderstorms located near Ganado, or near
Edna, moving east at 50-60 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Western Rosenberg, Bay City, Port Lavaca, El Campo, Wharton, Edna,
Palacios, South Texas Nuclear Plant, East Bernard, Ganado, Beasley,
Kendleton, La Ward, Pierce, Van Vleck, Boling-Iago, Lolita,
Blessing, Markham and Cordele.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
&&
LAT...LON 2933 9656 2957 9678 2958 9590 2876 9582
2867 9632 2868 9642 2872 9641 2870 9657
2867 9657 2864 9656 2863 9656 2864 9652
2870 9653 2863 9650 2861 9662 2882 9672
2885 9670 2902 9683 2906 9694
TIME...MOT...LOC 0825Z 263DEG 57KT 2900 9656
HAIL...0.75IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 18, 8:25 PM CDT, 7 hours earlier.
Area forecast discussion, May 18, 8:25 PM CDT, 7 hours before
Area Forecast Discussion
National Weather Service Houston/Galveston TX
825 PM CDT Tue May 18 2021
...Heavy rain/flooding threat is high through the night and brief
period for tornadoes through around midnight...
.SHORT TERM [Tonight through Wednesday]...
Line of storms from around Madisonville to Brenham to Columbus to
near Edna moving slowly eastward. High CAPE and high helicity
environment with a tornado threat will be diminishing after 9 pm.
Low level jet strengthening through the evening the threat may
transition to very intense rainfall rates of 3-4" per hour.
Extensive flooding in the areas around Moulton to Flatonia to La
Grange with these storms as they were coalescing and spinning up.
The issue is how progressive will the system be...guidance is
split with a slower move to the northeast or it becomes cold pool
dominant and pushes out to the southeast. Very difficult call at
this point.
3-4"/hour rainfall rates can be extremely dangerous and street
flooding will take place in minutes and if the system slows down
the streams/rivers/bayous will respond with very rapid rises.
Flash Flood Watch and Tornado Watch in effect.
If you are going to be out and about tonight be prepared to stay
put because roads could become treacherous. If you don't NEED to
go out don't! 45
&&
.AVIATION [00Z TAF Issuance]...
MVFR-VFR early this evening becoming solidly MVFR after 05z and
persisting into 10z. Temporary conditions with gusty winds and
severely restricted visibility with the heavy rain. Break should
occur after 10z and into the early morning before the next round
starts to approach in the late morning/early afternoon.
45
&&
.PREV DISCUSSION /Issued 318 PM CDT Tue May 18 2021/...
.LONG TERM [Thursday Through Tuesday]...
Forecast models remain a bit inconsistent on when they expect
Thursday morning's rain to taper off. Either way, rain showers will
linger throughout the day with greater than 2" PWATs persisting and
a passing shortwave. The WPC has placed our southeastern counties
(including Harris County) in a moderate risk for excessive
rainfall for Thursday and the rest of the CWA in a slight risk.
This is due to the rainfall received in these areas over the past
couple of days, so it will not take much to get flooding to occur
in these spots. If you're looking forward to an extended break
from the rain, unfortunately you'll have to wait until Saturday.
Surface high pressure moves in and ushers in drier air over the
region. PoPs linger for a little while longer over our western
counties through Saturday night as the dry air will flow in from
east to west.
The good thing about the lingering moisture and cloud cover will be
cooler afternoon temperatures through the end of the work week.
MaxT values on Thursday and Friday will be in the upper 70s/low
80s. However, MinT values will be warmer as well due to the
prevention of radiational cooling underneath the cloud cover. Low
temperatures throughout the end of the week will be in the upper
60s/low 70s. As the clouds clear out in the latter half of the
weekend, we will start to feel the effects of an upper-level ridge
as a warming trend persists into early next week. High
temperatures will reach the mid 80s by Sunday and upper 80s by
Monday. PWATs increase going into early next week once again due
to persisting onshore flow. With the warmer temperatures in the
afternoon hours, this could prompt the development of afternoon
showers/thunderstorms mainly west of I-45 for now. It's a bit far
out to pinpoint exactly where these will take place, but the more
favorable moisture and instability on Monday and Tuesday will be
in our western counties. There is a bit of uncertainty on the
strength of a few shortwaves wrapping around the western side of a
mid-level high, so PoPs out west on Monday/Tuesday afternoon are
only around 20% for now.
Batiste
.MARINE...
Earlier this afternoon, wind gusts exceeding 30 knots was observed
in the bays due to the passage of a meso-low. This led to an
increase in water levels in Galveston Bay which prompted the
issuance of a Coastal Flood Advisory. These water levels will
gradually decrease as we head into low tide this evening.
Moderate southerly to southeasterly winds will continue to
prevail, so caution level to advisory level conditions in the bays
and the Gulf waters will persist through at least Wednesday
night/Thursday morning. Resultingly, offshore seas will elevate to
7-8 feet by Wednesday evening. The other big story will be
periods of showers and thunderstorms, some of which may contain
locally heavy rain. Wednesday night into Thursday morning will be
the main window for shower/storms, but rain chances remain in the
forecast into the weekend.
Strong Rip Currents will persist through Thursday night due to
the prevailing moderate onshore flow. Another coastal hazard we
will be watching closely over the next few days during high tides
is the potential for additional coastal flooding. During
Wednesday and Thursday morning's high tides, water levels could
exceed 3 feet so a Coastal Flood Advisory could become necessary
again.
Batiste
.HYDROLOGY...
If heavy rain develops tonight, we need to watch for rises on the
East Fork of the San Jacinto, The Trinity River, the Lavaca-Navidad
and the San Bernard basins. Currently, it looks like the Brazos and
Colorado river watersheds can handle the rain expected tonight and
Wednesday. In Harris County, Spring Creek and Cypress Creek remain
high and will need to be watched if heavy rain develops. The WGRFC
is using 72 hour rainfall totals to produce their forecasts so these
forecasts could change depending on where the rain falls tonight and
Wednesday. Also releases from area reservoirs will play a role in
streamflow and water levels. If you live near a watershed, best
advice I can give you, is keep up with the forecast and be prepared
to move to higher ground should heavy rain and flooding develop.
43
&&
.PRELIMINARY POINT TEMPS/POPS...
College Station (CLL) 69 78 65 79 70 / 100 80 80 70 40
Houston (IAH) 73 80 68 80 72 / 80 90 90 80 40
Galveston (GLS) 75 81 72 78 74 / 70 70 80 80 50
&&
.HGX WATCHES/WARNINGS/ADVISORIES...
TX...Flash Flood Watch through Thursday morning for the following
zones: Austin...Bolivar Peninsula...Brazoria
Islands...Brazos...Burleson...Chambers...Coastal
Brazoria...Coastal Galveston...Coastal Harris...Coastal
Jackson...Coastal Matagorda...Colorado...Fort
Bend...Galveston Island...Grimes...Houston...Inland
Brazoria...Inland Galveston...Inland Harris...Inland
Jackson...Inland Matagorda...Madison...Matagorda
Islands...Montgomery...Northern Liberty...Polk...San
Jacinto...Southern
Liberty...Trinity...Walker...Waller...Washington...Wharton.
Coastal Flood Advisory until 1 AM CDT Wednesday for the
following zones: Bolivar Peninsula...Coastal
Galveston...Coastal Harris...Galveston Island.
High Rip Current Risk through late Thursday night for the
following zones: Bolivar Peninsula...Brazoria
Islands...Galveston Island...Matagorda Islands.
GM...Small Craft Advisory until 1 AM CDT Wednesday for the following
zones: Galveston Bay...Matagorda Bay.
SMALL CRAFT SHOULD EXERCISE CAUTION through Thursday morning for
the following zones: Galveston Bay...Matagorda Bay.
Small Craft Advisory until 7 AM CDT Thursday for the following
zones: Coastal waters from Freeport to Matagorda Ship
Channel TX out 20 NM...Coastal waters from High Island to
Freeport TX out 20 NM...Waters from Freeport to Matagorda
Ship Channel TX from 20 to 60 NM...Waters from High Island
to Freeport TX from 20 to 60 NM.
&&
SHORT TERM...45
RADAR/DSS/HYDROLOGY...Fowler/43In the hours before
Special weather statement, May 18, 10:11 PM CDT, 5 hours 14 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
1011 PM CDT Tue May 18 2021
TXZ178-199-200-213-300-190400-
San Jacinto TX-Northern Liberty TX-Southern Liberty TX-
Inland Harris TX-Montgomery TX-
1011 PM CDT Tue May 18 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MONTGOMERY...
SOUTHERN SAN JACINTO...LIBERTY AND NORTHEASTERN HARRIS COUNTIES UNTIL
1100 PM CDT...
At 1011 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Panorama Village to near Porter Heights to
near Spring. Movement was east at 40 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Conroe, Humble, Liberty, Cleveland, Dayton, Willis, Kingwood, Spring,
The Woodlands, Oak Ridge North, Panorama Village, Shenandoah,
Splendora, Patton Village, Roman Forest, Woodbranch, Cut And Shoot,
Ames, Daisetta and Hardin.
A Tornado Watch remains in effect until 200 AM CDT for southeastern
Texas.
LAT...LON 3047 9482 3026 9467 3000 9462 3002 9545
3024 9550 3040 9555
TIME...MOT...LOC 0311Z 267DEG 35KT 3039 9544 3023 9531 3007 9532Special weather statement, May 18, 10:37 PM CDT, 4 hours 48 minutes before
Special Weather Statement National Weather Service Houston/Galveston TX 1037 PM CDT Tue May 18 2021 TXZ213-214-226-227-236>238-313-336>338-436>438-190430- Inland Brazoria TX-Coastal Matagorda TX-Inland Matagorda TX- Chambers TX-Matagorda Islands TX-Inland Galveston TX- Coastal Galveston TX-Brazoria Islands TX-Galveston Island TX- Coastal Harris TX-Wharton TX-Inland Harris TX-Fort Bend TX- Coastal Brazoria TX- 1037 PM CDT Tue May 18 2021 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN WHARTON...GALVESTON... SOUTHEASTERN FORT BEND...BRAZORIA...WEST CENTRAL CHAMBERS...MATAGORDA AND SOUTHEASTERN HARRIS COUNTIES UNTIL 1130 PM CDT... At 1037 PM CDT, Doppler radar was tracking strong thunderstorms along a line extending from Houston Ship Channel to near South Texas Nuclear Plant. Movement was northeast at 25 mph. Pea size hail and winds in excess of 40 mph will be possible with these storms. Locations impacted include... Pasadena, Pearland, League City, Sugar Land, Baytown, Missouri City, Galveston Island West End, Texas City, Matagorda, Friendswood, La Porte, Deer Park, Lake Jackson, Alvin, Angleton, Dickinson, Stafford, Bay City, South Houston and Bellaire. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with these storms, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with these storms. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && A Tornado Watch remains in effect until 200 AM CDT for southeastern Texas. LAT...LON 2867 9624 2973 9556 2981 9468 2873 9533 TIME...MOT...LOC 0337Z 246DEG 22KT 2973 9520 2876 9602
Special weather statement, May 19, 12:04 AM CDT, 3 hours 21 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
1204 AM CDT Wed May 19 2021
TXZ164-179-200-190545-
Northern Liberty TX-Polk TX-Trinity TX-
1204 AM CDT Wed May 19 2021
...SPECIAL WEATHER STATEMENT...
At 1203 AM CDT, Doppler radar was tracking a strong thunderstorm near
Alabama-Coushatta Reservation, or 8 miles southwest of Chester,
moving northeast at 30 mph.
Winds in excess of 30 mph will be possible with this storm.
Locations impacted include...
Livingston, Corrigan, Seven Oaks, Alabama-Coushatta Reservation,
northeastern West Livingston, Leggett, Segno and Moscow.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3049 9473 3086 9512 3115 9485 3111 9475
3109 9466 3110 9465 3106 9456 3106 9457
3101 9466 3049 9454
TIME...MOT...LOC 0503Z 232DEG 27KT 3082 9468Special weather statement, May 19, 12:44 AM CDT, 2 hours 41 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
1244 AM CDT Wed May 19 2021
TXZ235-236-335-336-190630-
Coastal Matagorda TX-Inland Matagorda TX-Coastal Jackson TX-
Inland Jackson TX-
1244 AM CDT Wed May 19 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN JACKSON AND WEST
CENTRAL MATAGORDA COUNTIES UNTIL 130 AM CDT...
At 1244 AM CDT, Doppler radar was tracking a strong thunderstorm over
Point Comfort, or 8 miles northeast of Port Lavaca, moving northeast
at 20 mph.
Penny size hail and winds in excess of 30 mph will be possible with
this storm.
Locations impacted include...
Palacios, Point Comfort, La Ward, Alamo Beach, Olivia, Schicke Point
and Port Alto.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A Tornado Watch remains in effect until 200 AM CDT for south central
and southeastern Texas.
LAT...LON 2857 9650 2857 9656 2859 9659 2863 9662
2864 9661 2865 9663 2868 9664 2869 9666
2871 9665 2872 9665 2872 9666 2891 9640
2886 9627 2870 9620 2856 9648
TIME...MOT...LOC 0544Z 231DEG 19KT 2869 9651The office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 18, 7:19 PM CDT | Special Weather Statement | HGX | Washington | 41 min |
| May 18, 7:33 PM CDT | Tornado Warning | HGX | Colorado | 27 min |
| May 18, 8:01 PM CDT | Special Weather Statement | HGX | Austin, Colorado | 59 min |
| May 18, 8:21 PM CDT | Areal Flood Advisory | HGX | Austin, Colorado, Fort Bend, Washington, Wharton | 114 min |
| May 18, 8:24 PM CDT | Tornado Warning | HGX | Austin, Colorado, Fort Bend, Waller, Wharton | 36 min |
| May 18, 8:28 PM CDT | Special Weather Statement | HGX | Jackson | 47 min |
| May 18, 8:40 PM CDT | Areal Flood Advisory | HGX | Austin, Brazos, Burleson, Grimes, Harris, Houston and 5 more | 3 hr |
| May 18, 8:41 PM CDT | Severe Thunderstorm Warning | HGX | Austin, Colorado, Fort Bend, Waller, Wharton | 49 min |
| May 18, 8:52 PM CDT | Flash Flood Warning | HGX | Austin, Burleson, Colorado, Waller, Washington, Wharton | 113 min |
| May 18, 9:10 PM CDT | Severe Thunderstorm Warning | HGX | Fort Bend, Harris, Waller | 35 min |
| May 18, 9:12 PM CDT | Tornado Warning | HGX | Fort Bend, Harris, Waller | 33 min |
| May 18, 9:25 PM CDT | Areal Flood Advisory | HGX | Brazoria, Colorado, Fort Bend, Jackson, Matagorda, Wharton | 3 hr |
| May 18, 9:25 PM CDT | Severe Thunderstorm Warning | HGX | Grimes, Harris, Montgomery, Waller | 35 min |
| May 18, 9:28 PM CDT | Areal Flood Advisory | HGX | Austin, Brazoria, Fort Bend, Harris, Montgomery, Waller | 3 hr |
| May 18, 9:43 PM CDT | Flash Flood Warning | HGX | Austin, Brazoria, Fort Bend, Galveston, Harris, Montgomery and 2 more | 3 hr |
| May 18, 9:44 PM CDT | Severe Thunderstorm Warning | HGX | Harris, Montgomery | 31 min |
| May 18, 9:44 PM CDT | Tornado Warning | HGX | Fort Bend, Harris | 31 min |
| May 18, 9:51 PM CDT | Severe Thunderstorm Warning | HGX | Brazoria, Fort Bend, Galveston, Harris | 39 min |
| May 18, 10:01 PM CDT | Special Marine Warning | HGX | 29 min | |
| May 18, 10:11 PM CDT | Special Weather Statement | HGX | Liberty, Montgomery | 49 min |
| May 18, 10:22 PM CDT | Special Marine Warning | HGX | 83 min | |
| May 18, 10:31 PM CDT | Tornado Warning | HGX | Chambers, Harris, Liberty | 29 min |
| May 18, 10:37 PM CDT | Special Weather Statement | HGX | Brazoria, Matagorda | 53 min |
| May 18, 10:43 PM CDT | Areal Flood Warning | HGX | Austin, Brazos, Burleson, Colorado, Grimes, Waller and 2 more | 2 hr |
| May 18, 11:12 PM CDT | Flash Flood Warning | HGX | Brazoria, Jackson, Matagorda, Wharton | 3 hr |
| May 18, 11:25 PM CDT | Areal Flood Advisory | HGX | Chambers, Liberty, Polk | 3 hr |
| May 18, 11:30 PM CDT | Areal Flood Advisory | HGX | Brazoria, Galveston, Harris | 3 hr |
| May 18, 11:42 PM CDT | Areal Flood Advisory | HGX | Montgomery, San Jacinto | 3 hr |
| May 18, 11:43 PM CDT | Special Marine Warning | HGX | 77 min | |
| May 18, 11:55 PM CDT | Special Marine Warning | HGX | 65 min | |
| May 18, 11:57 PM CDT | River Flood Warning | HGX | Jackson, Wharton | 45 hr |
| May 19, 12:03 AM CDT | River Flood Warning | HGX | Brazoria | 21 days |
| May 19, 12:04 AM CDT | Special Weather Statement | HGX | Polk | 41 min |
| May 19, 12:18 AM CDT | Areal Flood Warning | HGX | Jackson, Wharton | 3 hr |
| May 19, 12:21 AM CDT | Flash Flood Warning | HGX | Jackson, Matagorda | 3 hr |
| May 19, 12:25 AM CDT | Special Marine Warning | HGX | 65 min | |
| May 19, 12:33 AM CDT | Areal Flood Warning | HGX | Austin, Brazoria, Fort Bend, Galveston, Harris, Montgomery and 2 more | 12 min |
| May 19, 12:33 AM CDT | Severe Thunderstorm Warning | HGX | Brazoria, Matagorda | 27 min |
| May 19, 12:38 AM CDT | River Flood Warning | HGX | Polk, San Jacinto, Trinity, Walker | 32 days |
| May 19, 12:44 AM CDT | Special Weather Statement | HGX | Jackson | 46 min |
| May 19, 12:56 AM CDT | Special Marine Warning | HGX | 64 min | |
| May 19, 12:58 AM CDT | Areal Flood Advisory | HGX | Brazoria, Galveston | 3 hr |
| May 19, 12:58 AM CDT | Special Marine Warning | HGX | 32 min | |
| May 19, 1:07 AM CDT | Areal Flood Warning | HGX | Montgomery, Waller | 3 hr |
| May 19, 1:26 AM CDT | Special Marine Warning | HGX | 34 min | |
| May 19, 1:53 AM CDT | Special Marine Warning | HGX | 52 min | |
| May 19, 2:10 AM CDT | River Flood Warning | HGX | Lavaca | 43 hr |
| May 19, 2:10 AM CDT | River Flood Warning | HGX | Jackson | 21 days |
| May 19, 2:10 AM CDT | River Flood Warning | HGX | Jackson, Lavaca | 4 days |
| May 19, 2:39 AM CDT | River Flood Warning | HGX | Colorado, Jackson, Wharton | 4 days |
| May 19, 2:40 AM CDT | River Flood Warning | HGX | Harris, Liberty, Montgomery | 21 days |
| May 19, 2:57 AM CDT | River Flood Warning | HGX | Jackson | 9 days |
| May 19, 2:57 AM CDT | River Flood Warning | HGX | Jackson, Wharton | 68 hr |
| May 19, 3:12 AM CDT | Areal Flood Warning | HGX | Waller | 15 hr |
| May 19, 3:19 AM CDT | Special Marine Warning | HGX | 116 min | |
| May 19, 3:26 AM CDT | Flash Flood Warning | HGX | Jackson, Matagorda | 10 hr |
| May 19, 3:27 AM CDT | Small Craft Advisory | HGX | 33 min | |
| May 19, 3:38 AM CDT | Areal Flood Advisory | HGX | Brazoria, Matagorda | 14 hr |
| May 19, 4:13 AM CDT | Areal Flood Warning | HGX | Montgomery, Waller | 12 hr |
| May 19, 6:06 AM CDT | River Flood Warning | HGX | Polk, San Jacinto | 9 hr |
| May 19, 9:58 AM CDT | River Flood Warning | HGX | Jackson, Lavaca | 4 days |
| May 19, 1:13 PM CDT | Areal Flood Warning | HGX | Jackson, Matagorda | 6 hr |
| May 19, 1:15 PM CDT | Areal Flood Advisory | HGX | Jackson, Matagorda | 6 hr |
| May 19, 4:04 PM CDT | River Flood Warning | HGX | Harris | 21 days |
| May 19, 4:16 PM CDT | Areal Flood Warning | HGX | Montgomery, Waller | 5 hr |
| May 19, 6:16 PM CDT | Areal Flood Warning | HGX | Waller | 3 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.